# SDR SWIA202053121

- Difficulty date: August 15, 2020
- Submitted: October 12, 2020
- Operation: Air carrier
- Aircraft: N679CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15132
- Aircraft time: 31,280 hours, 20,311 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 278
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 27 AT FS 278 CORRODED NEXT TO INTERNAL JACK FITTING.  C-CHECK RO 10/9/2020.  REMOVED CORROSION AND EVALUATED REPAIR.  REPAIR FOUND TO BE OUT OF LIMITS.  REMOVED AND REPLACED JACK PAD FITTING SUPPORT, REF CRJ 900 SRM AND DWG.  NO LEAKS NOTED.  COMPLIED WITH SKYWEST TASK CARD "STRUCTURAL MAJOR REPAIR" SEE CONTINUATION CARD FOR DETAILS OF WORK PERFORMED.
